# SDR SWAA2021080500756

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 7,821 hours, 17,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Center Isle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE EMERG. EXIT SIGN FELL OFF / RESECURED EMERG. EXIT SIGN PER M/M 33-51-20
